# SDR CA110201003

- Difficulty date: January 20, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 31,042 hours
- Engine: Ge CF343A1
- System (JASC): 5240 · Service Doors
- Part: Screw
- Part number: NAS1580A4R6
- Condition: Loose
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, FLIGHT CREW RECEIVED A SERVICE DOOR CAUTION MESSAGE AND RETURNED TO THE DEPARTURE AIRPORT. UPON ARRIVAL AT THE GATE, MAINTENANCE TROUBLESHOOTED THE PROBLEM AND QUICKLY FOUND THAT THE SERVICE DOOR INNER HANDLE HOLDING SCREWS (4) (IPC 52-41-03-01-040A) WERE LOOSE. THIS COUPLE WITH VIBRATION GENERATING DURING THE TAKE OFF IS ENOUGH TO ALLOW THE HANDLE TO MOVE SLIGHTLY CAUSING THE PROXIMITY SENSOR TARGET FITTED ON THE HANDLE TO MOVE AWAY OF THE PROXIMITY SENSOR MOUNTED ON THE SERVICE DOOR. THE SCREWS WERE TIGHTENED AND THE AIRCRAFT RETURNED INTO SERVICE. MAINTENANCE QUALITY INVESTIGATION REVEALED TWENTY SIMILAR EVENTS SINCE JAN 1ST/2010 AMONG THE FLEET. COMPANY INTERNAL IN-SERVICE ENGINEERING GROUP HAVE BEEN NOTIFIED.
